Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am worried about side effect of Cocaine

Cocaine - a side effect that I had that has me worried ? I threw up tonight after doing a line of cocaine. What is going on in my body that caused that. Other than that, I feel fine now (15 mins later) and I will not do anymore tonight. Let me add, it was a bit bloody.
Mon, 12 Jul 2010
Report Abuse
  User's Response
's  Response
Cocaine Use: Physiological Risks Damage to the heart muscle Paralysis of breathing muscles Hypertension Chest pain Liver damage Irregularities in the heart beat Cerebral hemorrhage bronchitis Heart attacks Hyperthermia strokes
  User's Response
iraphigh's  Response
most likely u got some bad coke that was stepped to many times when u get some like that u will want to puke after every time u drink or eat anything and the blood thing is nothing to worrie about
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m going under general anesthetic on Tuesday to have my four wisdom teeth taken out. Today is Sunday and it s also my birthday. I just had a few lines of cocaine and now I m worried that it could have a negative impact on the operation. Please help! Should I be worried?

doctor1 MD

My son had a bilateral frontal TBI . He was taken home by his roommate and put to bed. 2 days later they called me because they could not wake him. He was in a coma. A craniotomy was not enough to release pressure so a lobectomy of the right frontal and temporal was done. He was in a coma about three weeks. He has grand Mal seizures. He takes leverteractam, toprimate, lamotrogine, venlafaxine , and ziprasidone. I just found where he has been skipping some of his levertaractam ( Kepra) toprimate and ziprasidone and hiding them .He told me he needed to have a bunch on hand so he could take before doing Cocaine if he got a chance. I am his guardian , mother and caregiver. I do not believe he would get a chance to find cocaine but am worried of interaction of these meds. I do keep prescriptions locked up and monitor him to the best of my ability. He does not drink alcohol as he knows it lowers his threshold for seizures. He does smoke cigarettes, seeks cafe in which I try to limit and uses medical marijuana.

doctor1 MD

My daughter has in the past been a cronic cocaine user. She is now 48 yrs old, recovering alcoholic and has not done cocaine for years. However, being indigent, she goes to a MD that is free. She has lots of lung problems, but most recently, for the past four months, she cannot breath through her nose at all. Her eyes stay swollen and all of her breathing is done through her mouth. I feel the cocaine use in the past has destroyed her nasal passages. She is to see an ENT in three weeks. Is this common and with COPD and emphysema in both lungs, can this be a terminal problem for her.